# SDR SWAA982509

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: L1 & L2 Doors
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHT AFT OF L1 AND R1 DOORS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY ASSY PER BOEING MM.
